# SDR ASAA9710107

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Worn
- Location: Vert Stable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT VERTICAL FIN SKATE ANGLE WAS FOUND TO BE WORN.  REPAIRED PER EA 5530-01041.  (M)
